# SDR JBXA000248

- Difficulty date: February 18, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N110ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11486
- Aircraft time: 10,636 hours, 12,031 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Lt&Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GATE RETURN.  BRAKES RELEASED WITH BRAKE APPLICATION SEVERAL TIMES.  SET PARKING BRAKE, PUSHED ANTI-SKID TEST, BRAKES RELEASED WITH AIRCRAFT MOVEMENT.  TOWED AIRCRAFT TO GATE.  BLEED BRAKE SYSTEM IAW F100 AMM 32-44-00, SERVICED HYDRAULIC SYTEM 1 AND 2 IAW F100 AMM 12-12-01.  SERVICED BRAKE ACCUMULATORS IAW F100 AMM 12-14-01 PERFROMED ANTI-SKID OPERATIONAL CHECK IAW F100 AMM 32-45-00, SYSTEM OPS CK GOOD.
